# SDR AALA20131024012

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 90,216 hours, 14,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EXTERNAL FS MOUNTED NR 5 AREA ILLUMINATION EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK M733.  OPERATIONS CHECKED NORMAL.
